# SDR DALA2017080305990

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 42,876 hours, 18,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LAST THREE EMERGENCY AISLE WAY LIGHTS OUT, AND R3 DOOR EXIT LIGHT OUT, FOUND DURING EMERGENCY LIGHT CHECK.  R & R THE M736 BATTERY PACK IAW AMM 33-51-07-902-001.  OPS CHECKED GOOD.
